# SDR 2001F00683

- Difficulty date: October 9, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N800FE
- Make and model: Cessna 208
- Aircraft serial: 20800007
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BOI - FLT 7861 - ON TAKEOFF ROLL, DOOR WARNING ANNUNCIATOR ILLUMINATED.  CARGO NOT SECURED PROPERLY.  AIRCRAFT RETURNED TO RAMP WHERE CARGO DOOR WAS CYCLED AND RESECURED.  THE AIRCRAFT DEPARTED WITHOUT FURTHER INCIDENT.  (M)
